# SDR SWIA202266674

- Difficulty date: October 10, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000483
- Aircraft time: 21,470 hours, 11,994 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, LH CONSOLE AFT SUPPORT ANGLE IS CRACKED AT FRAME 12.     (C-CHECK RO 10/25/2022)     / REMOVED, REPLACED, AND RESTORED SURFACE PROTECTION TO COCKPIT FLOOR, LH CONSOLE AFT SUPPORT ANGLE AT FRAME 12. REF SRM 51-40-08, 51-23-06.
